MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.214 BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER 01.29.214 BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L
Model Number 01.29.214
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 september 2021: lot 1906479: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to laxity.The cause of laxity is unknown.About 7 months after the primary surgery, the surgeon revised the 40mm biolox delta head l to a 40mm biolox delta head xl.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER 01.29.214 BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE L
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12568614
Report Number3005180920-2021-00792
Device Sequence Number19705074
Product Code LZO
UDI-Device Identifier07630030809255
UDI-Public07630030809255
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2024
Device Model Number01.29.214
Device Catalogue Number01.29.214
Device Lot Number1906479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;